# SDR YENA2023041300380

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE UPPER SKIN LOWER SURFACE  OVERHANG AREA BTW RIB 17 AND RIB 18 ON RH WING; (RESOLVED ON W/O: 1200126 TASKCARD: NR-00042 ) REF AEM NR 2023-68589 FOR ALL WORK ACCOMPLISHED, REMOVED CORROSION LOC T/E RIB 18 LOWER SURFACE OVERHANG AREA ON RH WING IAW A320SRM 51-74-00, EVALUATED REWORK LOCATED ON T/E UPPER SKIN LOWER SURFACE OVERHANG AREA BTW RIB 17 AND RIB 18 ON RH WING AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS, PERCENTAGE REWORK FROM ORIGINAL SKIN THICKNESS 39.5% IAW A320SRM 57-21-11-283-007 PARG 2. A FIG 3 (SHEET1) THIS REPAIR IS CAT B AND REQUIRES INSPECTION FROM EMBODIMENT REPAIR AT INTERVALS 2000 FC/40000 FH, SUBSEQUENT INSPECTION AT INTERVALS 9000FC/18000FH, DVI INSP. FUR CREATED AS FUR-A230-53-00685.
